# SDR IPXA10559398

- Difficulty date: April 18, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 5 Slat
- Component: Slat
- Component part number: 114N3002119A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CHAFE IN LOWER SURFACE OF THE NR 5 SLAT AT THE T/E, 63" FROM INBD EDGE.  NR 5 SLAT T/E WEDGE WAS REPAIRED IAW SRM 51-70-10-2R-4 REPAIR 4 AND SRM 51-20-10-2R REPAIR GENERAL.
